John Franks
John Franks
Henry S. Noyes Professor of Mathematics emeritus, Northwestern University
Підтверджена електронна адреса в northwestern.edu - Домашня сторінка
Назва
Посилання
Посилання
Рік
HTTP authentication: Basic and digest access authentication
J Franks, P Hallam-Baker, J Hostetler, S Lawrence, P Leach, A Luotonen, ...
RFC 2617, June 77, 78, 1999
13771999
Anosov diffeomorphisms
J Franks
Proceedings of the Symposium in Pure Mathematics 14, 61-93, 1970
4831970
Necessary conditions for stability of diffeomorphisms
J Franks
Transactions of the American Mathematical Society 158 (2), 301-308, 1971
3281971
Generalizations of the Poincaré-Birkhoff theorem
J Franks
Annals of Mathematics 128 (1), 139-151, 1988
2481988
Homology and dynamical systems
JM Franks
American Mathematical Soc., 1982
2481982
Braids and the Jones polynomial
J Franks, RF Williams
Transactions of the American Mathematical Society 303 (1), 97-108, 1987
2451987
Geodesics onS 2 and periodic points of annulus homeomorphisms
J Franks
Inventiones mathematicae 108 (1), 403-418, 1992
2231992
Recurrence and fixed points of surface homeomorphisms
J Franks
Ergodic theory and dynamical systems 8 (8*), 99-107, 1988
1791988
An Extension to HTTP: Digest Access Authentication.
J Franks, PM Hallam-Baker, JL Hostetler, PJ Leach, A Luotonen, EW Sink, ...
RFC 2069, 1-18, 1997
168*1997
Homology for zero-dimensional nonwandering sets
R Bowen, J Franks
Annals of Mathematics 106 (1), 73-92, 1977
1551977
Anosov diffeomorphisms on tori
J Franks
Transactions of the American Mathematical Society 145, 117-124, 1969
1461969
Anomalous Anosov flows
J Franks, B Williams
Global theory of dynamical systems, 158-174, 1980
1431980
Realizing rotation vectors for torus homeomorphisms
J Franks
Transactions of the American Mathematical Society 311 (1), 107-115, 1989
1391989
Flow equivalence of subshifts of finite type
J Franks
Ergodic theory and dynamical systems 4 (1), 53-66, 1984
1381984
The periodic points of maps of the disk and the interval
R Bowen, J Franks
Topology 15 (4), 337-342, 1976
1331976
Shift equivalence and the Conley index
J Franks, D Richeson
Transactions of the American Mathematical Society 352 (7), 3305-3322, 2000
1052000
Cycles for disk homeomorphisms and thick trees
J Franks
Nielsen theory and dynamical systems, 69-139, 1993
1011993
A new proof of the Brouwer plane translation theorem
J Franks
Ergodic Theory and Dynamical Systems 12 (2), 217-226, 1992
951992
Morse-Smale flows and homotopy theory
JM Franks
Topology 18 (3), 199-215, 1979
951979
A quasi-Anosov diffeomorphism that is not Anosov
J Franks, C Robinson
Transactions of the American Mathematical Society 223, 267-278, 1976
871976
У даний момент система не може виконати операцію. Спробуйте пізніше.
Статті 1–20